MathSciNet Relay Station
MathSciNet bibliographic data
MR1372003 65N12 (65N22 76D07 76M10)
Chou, S. H. Analysis and convergence of a covolume method for the generalized Stokes problem. Math. Comp. 66 (1997), no. 217, 85–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement